# SDR DALA2018022301178

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Chafed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CUTOUT UPPER LANDING CHAFED.  FOUND SEAL DEPRESSOR TO BE OUT OF LIMITS IAW SRM 53-61-15. REMOVED AND INSTALLED A NEW SEAL DEPRESSOR IAW SRM 51-40-02, AND DWG 146N6104 REV A.
